# SDR SWAA2022072011060

- Difficulty date: May 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUD FRAME LOCATED BS294 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2022-274479 / [01] REPLACED STUD FRAME LOCATED BS294 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8370 SHEET 9 REV:-. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED STUD FRAME LOCATED BS294 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8370 SHEET 9 REV:-.RII; SEE INDIVIDUAL SIGNOFF BELOW.
